# SDR AALA201812069015

- Difficulty date: November 18, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FITTING CORNER AT FR68, STRINGER 23L. REPLACED FITTING CORNER PER SRM 51-72-11 AND DRAWING D53480505.
